# SDR UALA2010090203219

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 56,770 hours, 19,861 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRDSTRIKE ON FINAL APPROACH.  1ST STAGE COMP BLADE BENT.  BIRDSTRIKE REPORTED ON NR 1 ENG.  BLADE DAMAGE FOUND BLADE NR 27 BENT BEYOND LIMITS.    REPLACED BLADES 7,8,25,26 IAW MM.  ACP ENGINE RUN. NO ABNORMAL VIBRATIONS DETECTED.
